next up previous
Next: 3.2. Statistics Up: Stochastics Previous: Stochastics

3.1. Probability

Monographs

K. DAJANI, C. KRAAIKAMP, (2002) Ergodic theory of numbers, Cambridge: Cambridge University Press, 200 pp.

M. IOSIFESCU, C. KRAAIKAMP, (2002) Metrical theory of continued fractions, Mathematics and its applications, 547. Dordrecht: Kluwer Academic Publishers, 383pp.


Papers in journals and proceedings

A.A. BALKEMA, (2002) On the Laplace transforms of logconcave densities, Publ. de l'Instit. Math. Beograd, 71 (85) p 9-19.

J. VAN DEN BERG, H. KESTEN, (2002) Randomly coalescing random walk in dimension $\geq3$, In and out of equilibrium (Mambucaba, 2000), 1-45, Progr. Probab., 51, BirkhẾuser Boston, Boston, MA.

F. BOSHUIZEN, AND P. SPREIJ, (2002) Calculating mortgages, (in Dutch) Nieuw Arch. Wiskd. (5) 3, no. 1, pp. 42-48.

C.J. BOVY, H.T. MERTODIMEDJO, G. HOOGHIEMSTRA, H. UIJTERWAAL, P. VAN MIEGHEM, (2002) Analysis of End-to-end Delay Measurements in Internet, Passive & Active Measurements (PAM), Fort Collins, Colorado.

K. DAJANI, C. KRAAIKAMP, (2002) From greedy to lazy expansions and their driving dynamics, Expositiones mathematicae, 20, 315-327.

F.M. DEKKING, P. VAN DER WAL, (2002) The boundary of an attractor of a recurrent iterated function system, Fractals 10, 77-89.

F.M. DEKKING, P. VAN DER WAL, (2002) Uniform distribution modulo one and binary search trees, J. Theorie Nombres Bordeaux 14, 415-424.

K. DZHAPARIDZE, P.J.C. SPREIJ, E. VALKEILA, (2002) Information concepts for filtered experiments, Probability Theory and Mathematical Statistics 67, pp 38-56.

A. ELFEKI, F.M. DEKKING, J. BRUINING, C. KRAAIKAMP, (2002) Influence of the fine-scale heterogeneity patterns on large-scale behaviour of miscible transport in porous media, Petroleum Geoscience 8, 159-165.

A.C.D. VAN ENTER, R. FERNANDEZ, F. DEN HOLLANDER, F. REDIG, (2002) Possible loss and recovery of Gibbsianness during the stochastic evolution of Gibbs measures, Comm. Math. Phys., 226, 101-130.

R. FERNANDEZ, A. LE NY, F. REDIG, (2003) Variational principle and almost sure quasilocality in renormalized measures, J. Stat. Phys., 111, 465-478.

J.L. GELUK, L. DE HAAN, (2002) On bootstrap sample size in extreme value theory, Publ. Inst. Math., 71(85), 21-25.

Y. HARTONO, C. KRAAIKAMP, F. SCHWEIGER, (2002) Algebraic and ergodic properties of a new continued fraction algorithm with non- decreasing partial quotients, Journal de theorie des nombres de Bordeaux, 1-21.

Y. HARTONO, C. KRAAIKAMP, (2002) On continued fractions with odd partial quotients, Revue Roumaine de mathematiques pures et appliquees, 47(1), 1-15.

Y. HARTONO, (2002) Minkowski's diagonal continued fraction expansions of Hurwitzian numbers, In - (Ed.), Statistika matematika terapan, Prosiding konferensi nasional Matematika XI, Part II. Vol. i. Matematika, 837-841.

R. VAN DER HOFSTAD, G. SLADE, (2002) A generalised inductive approach to the lace expansion, Probability Theory Related Fields, 122:389-430.

R. VAN DER HOFSTAD, A. KLENKE, W. K¨ONIG, (2002) The critical attractive random polymer in dimension one, Journal of Statistical Physics 106, no. 3-4: 477-520.

R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, M.J. KLOK, (2002) Large deviations for code division multiple access systems, SIAM Journal of Applied Mathematics 62, no. 3: 1044-1065.

R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, P. VAN MIEGHEM, (2002) On the covariance of the level sizes in recursive trees, Random Structures and Algorithms, 20, no. 4: 519-539.

R. VAN DER HOFSTAD, F. DEN HOLLANDER, G. SLADE, (2002) Construction of the incipient infinite cluster for spread-out oriented percolation above $4+1$ dimensions, Communications in Mathematical Physics, 231: 435-461.

R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, P. VAN MIEGHEM, (2002) The flooding time in the random graph, Extremes 5: 111-129.

G. HOOGHIEMSTRA, (2002) On explicit occupation time distributions for Brownian processes, Statistics and Probability Letters 56 pp 405-417.

M.S. KEANE, S.W.W. ROLLES, (2002) Tubular recurrence, Acta Math. Hungar. 97, no. 3, 207-221.

M.S. KEANE, J. SERAFIN, (2002) Generators, Period. Math. Hungar. 44, no. 2, 187-195.

M.J. KLOK, R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, (2002) Analytical methods for CDMA systems with parallel interference cancellation: the large deviation approach, Wireless Personal Communication, 21: 289-307.

W.X. LI, D.M. XIAO, F.M. DEKKING, (2002) Non-differentiability of devil's staircases and dimension of subsets of Moran sets, Math. Proc. Camb. Phil. Soc. 133, 345-355.

A. LUCAS, P. KLAASSEN, P.J.C. SPREIJ, S. STRAETMANS, (2002) Extreme Tails for Linear Portfolio Credit Risk Models, Proceedings of the Third Joint Central Bank Research Conference (2002), Basle, pp 271-283.

C. MAES, F. REDIG, M. VERSCHUERE, (2002) No current without heat, Journal of Stat. Phys., 106, 569-587.

C. MAES, F. REDIG, M. VERSCHUERE, (2002) From global to local fluctuation theorems, Moscow Math. Journal, 1, 421-438.

C. MAES, F. REDIG, E. SAADA, (2002) The abelian sandpile model on an infinite tree, Ann. Prob. 30, 2081-2107.

J. DE MEESTER, M. BOGERS, H. DE WINTER, J. SMITS, L. MEESTER, F.M. DEKKING, ET AL, (2002) Which AB0-matching rule should be the decisive factor in the choice between a highly urgent and an elective patient?, Transplant International 15, 431-435.

R. MEESTER, J. DE KONING, M. DE JONG, O. DIEKMANN, (2002) Modelling and prediction of classical swine fever epidemics, Biometrics 58, nr. 1 178-184.

R. MEESTER, D. ZNAMENSKI, (2002) Non-triviality of a discrete Bak-Sneppen evolution model, Journal of Statistical Physics 109, 987-1004.

J. MIJNHEER, (2002) Asymptotic inference for AR(1) processes with (nonnormal) stable innovations. V. The explosive case, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part II (Eger, 2001), J. Math. Sci. (New York) 111, no. 6, 3854-3856.

A. LE NY, F. REDIG, (2002) Short time conservation of Gibsianness in local stochastic evolutions, J. Stat. Phys. 109, 1073-1090.

F. REDIG, (2002) Gumbel statistics for the longest interval of identical spins in a one-dimensional Gibbs measure, Bulletin of the Brazilian Mathematical Society, 33, 135-154.

P.J.C. SPREIJ, (2002) The Ito formula without stochastic integration, (in Dutch) Nieuw Arch. Wiskd. (5) 3, no. 1, pp. 21-22.

SUYONO, J.A.M. VAN DER WEIDE, (2002) System reliability in a stress- strength model, In - (Ed.),Statistika matematika terapan, Prosiding konferensi nasional matermatika XI, Part II Vol. 8 Matematika 1135-1139.


Ph.D. Theses

M. KLOK, (2002) Performance analysis of advanced third generation receivers, Delft University of Technology, (2002).

S.W.W. ROLLES, Random walks in stochastic surroundings, (2002) University of Amsterdam, (2002).

P. VAN DER WAL, (2002) Random substitutions and fractal percolation, Delft University of Technology, (2002).


Reports and pre-prints

M. ABADI, J.-R. CHAZOTTES, F. REDIG, E. VERBITSKIY, (2003) Exponential distribution for the occurence of rare patterns in Gibbsian random fields, SPOR-report 2003-09 (TU/e).

F.M. DEKKING, WENXIA LI, (2002) How smooth is a devil's staircase?, to appear in Fractals (2003).

F.M. DEKKING, L.E. MEESTER, (2002) An almost sure result for path lengths in binary search trees, to appear in Adv. Appl.Prob. (2003).

B. VAN ES, (2002) Combining kernel estimators in the uniform deconvolution problem, arXiv:math.PR/0211079.

B. VAN ES, C.A.J. KLAASSEN, R.M. MNATSAKANOV, (2002) Estimating the structural distribution function of cell probabilities, arXiv:math.PR/0210425.

B. VAN ES, S KOLIOS, (2002) Estimating a structural distribution function by grouping, arXiv:math.PR/0203080.

B. VAN ES , P. SPREIJ, H. VAN ZANTEN, (2002) Nonparametric volatility density estimation for discrete time models, arXiv:math.PR/0206142.

A.J. VAN ES, H.-W. UH, (2002) Asymptotic normality of nonparametric kernel type deconvolution density estimators: crossing the Cauchy boundary, arXiv:math.PR/0212007.

T. HARA, R. VAN DER HOFSTAD, G. SLADE, (2002) Critical two-point functions and the lace expansion for spread-out high-dimensional percolation and related models, 53 pages, to appear in the Annals of Probability.

R. VAN DER HOFSTAD, F. DEN HOLLANDER, W. K¨ONIG, (2002) Weak interaction limits for one-dimensional random polymers, 28 pages, to appear in Probability Theory and Related Fields.

R. VAN DER HOFSTAD, F. DEN HOLLANDER, W. K¨ONIG, (2002) Large deviations for the Edwards model, 24 pages, to appear in the Annals of Probability.

R. VAN DER HOFSTAD, G. HOOGHIEMSTRA, P. VAN MIEGHEM, (2003) Random graphs with finite variance degrees.

R. VAN DER HOFSTAD, A.J. J´ARAI, (2003) The incipient infinite cluster for high-dimensional unoriented percolation, 25 pages.

R. VAN DER HOFSTAD, M.J. KLOK, (2002) Optimal Performance for DS-CDMA Systems with Hard Decision Parallel Interference Cancellation, 23 pages.

R. VAN DER HOFSTAD, M.J. KLOK, (2001) Improving the performance of 3G communication systems: the hard decision case, 30 pages.

F. DEN HOLLANDER, F.R. NARDI, E. OLIVIERI, E. SCOPPOLA, (2002) Droplet growth for three-dimensional Kawasaki dynamics, EURANDOM Report 2002-006.

R. VAN DER HOFSTAD, G. SLADE, (2002) The lace expansion on a tree with applications to networks of self-avoiding walks, 58 pages, to appear in Advances in Applied Mathematics.

R. VAN DER HOFSTAD, G. SLADE, (2002) Convergence of critical oriented percolation to super-Brownian motion above $4+1$ dimensions, 64 pages, to appear in Annals de l'Institute Henri Poincaré: Probabilité et Statistique.

C.A.J. KLAASSEN, E.-J. LEE, F.H. RUYMGAART, (2002) Asymptotically efficient estimation of linear functionals in inverse regression models, arXiv:math.PR/0212350.

C. KUELSKE, A. LE NY, F. REDIG, (2002) Variational principle for generalized Gibbs measures, EURANDOM preprint 2002-035.

C. MAES, F. REDIG, E. SAADA, (2002) The infinite volume limit of dissipative abelian sandpiles, SPOR-report 2002-13 (TU/e).

R.W.J. MEESTER, C. QUANT, (2002) On a long range particle system with unbounded flip rates, to appear in Markov Processes and Related Fields.

R.W.J. MEESTER, L. BOOTH, J. BRUCK, M. FRANCESCHETTI, (2002) Covering algorithms, continuum percolation and the geometry of wireless networks, to appear in Annals of Applied Probability.

R.W.J. MEESTER, D. ZNAMENSKI, (2002) There is a phase transition in the Bak-Sneppen evolution model, to appear in Annals of Probability.

R.W.J. MEESTER, M. SJERPS, (2002) The evidential value in the DNA database search controversy and the two-stain problem, to appear in Biometrics.

R.W.J. MEESTER, G.J. BOENDER, M. DE JONG, (2002) Simulation of geographical spread of diseases between farms.

R.W.J. MEESTER, D. KLINKENBERG, M. DE JONG, (2002) Performance of real-time parameter estimation of classical swine fever epidemics.

A. LE NY, F. REDIG, (2002) Large deviation principle at fixed time in Glauber evolutions, to appear in Markov Proc. Rel. Fields (2003).

F. REDIG, M. VERSCHUERE, (2002) Scale dependence of the entropy production in stochastic dynamics, SPOR-report 2002-09 (TU/e).

L. WENXIA, F.M. DEKKING, (2002) Hausdorff dimension of subsets of Moran fractals with prescribed group frequency of their codings, to appear in Nonlinearity (2003).


Other publications

R.W.J. MEESTER, (2002) Two forms of explanation: a response to Keith Ward, in Reality, Science and Value: Is Nature ever evil? (Willem Drees, ed.), 270-273 Routledge.

C. DEKKER, R.W.J. MEESTER, (2002) Pleidooi voor een open houding ten aanzien van de historische oorsprong van het leven, Skepter 15, nr 4, 42-45.


next up previous
Next: 3.2. Statistics Up: Stochastics Previous: Stochastics